# SDR HNAA2011032000054

- Difficulty date: March 11, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 46,906 hours, 51,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOP AT SEAT 2DF.  R & R FLOOR PATH LIGHT LAMP AT SEAT 2DF AND CLOSED ACCESS PANEL.
